# SDR JJBA20161111019

- Difficulty date: November 11, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 35,769 hours, 48,506 cycles
- System (JASC): 6100 · Propeller System
- Part: Strut
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

NR 2 PROPELLER OVERSPEED INFLIGHT.  R & R THE NR 2 ENGINE SPRING STRUT.
